# SDR UALA2013022501125

- Difficulty date: February 24, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 70,319 hours, 12,589 cycles
- Engine: Pwa PW4077
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

F/C LAV LEAKING, RTFL.  REPLACED TOILET ASSY PER AMM.  HOT WATER HEATER TURNED ON.  NEED TO CHECK BELOW DECK TO CONFIRM WATER FROM LAV DID NOT LEAK BELOW DECK.  NO EVIDENCE OF WATER SEEPAGE INTO R&E COMPT.
